RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 2, Issue 2  


An Identification Problem of Memory Function of a Medium and the Form of an Impulse Source
Durdimurod K. Durdiev
127
Iterates of the Bochner–Martinelli Integral Operator in a Ball
Alexander M. Kytmanov, Simona G. Myslivets
137
On Inequalities of the Friedrichs type for Combined Domains
Viktor K. Andreev
146
Instability of an Equilibrium State of Two Binary Mixtures with the General Interface and One Free Boundary
Marina V. Efimova
158
The Euler Transformation and a Solution of an Initial-Boundary Problem
Ivan V. Korostelev
167
Integral Representations for Linearly Convex Polyhedra and Some Combinatorial Identities
Vyacheslav P. Krivokolesko
176
Metafields and Description of Metabelian Groups without the Involutions
Sergey V. Larin
189
The Electrical Conductivity of the Facings of a Charged Electrical Condenser
Viktor V. Leonov
206
Riordan's Arrays and Two-dimensional Difference Equations
Alexander P. Lyapin
210
Domains of Convergence of Hypergeometric Series of Several Complex Variables
Anastasiya Yu. Semusheva, August K. Tsikh
221
Modern Methods for Transmission of Sound Energy in Water and Their Theoretical Development
Pavel A. Starodubtsev, Roman N. Alifanov, Svetlana V. Gutorova
230
Physical Bases of Modern Low-Frequency Technologies of Remote Monitoring of Objects of Sea Biosphere and their Theoretical Explanations
Pavel A. Starodubtsev, Svetlana V. Gutorova, Roman N. Alifanov
238
The Identification Problem for two Functions in the system of Turbulent Boundary Layer Equations
Irina V. Stepanova
245
Nonlinear Dynamics in Quantum Systems
253
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019